# SDR COMA0860050

- Difficulty date: January 2, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 20,260 hours, 17,860 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 1104SD100501
- Condition: Worn
- Location: Lt Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5636 - FLAPS FAIL CAUTION MESSAGE ON APPROACH INTO BOS.  EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED LEFT SIDE NR 5 FLEX DRIVE SHAFT.
